# SDR 99UAL900174

- Difficulty date: March 14, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N153UA
- Make and model: Boeing 747123
- Aircraft serial: 20102
- Engine: Pwa JT9D7A
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Structure
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO DOOR DAMAGED BY LOADER, STATION 629.98 FROM 0400 TO 0700 O'CLOCK POSITIONS AT LOWER PORTION OF DOOR. ALSO, THE THE SKIN AND BONDED DOUBLER WERE CREASED ALONG A SPAN FROM STATION 613 TO 635 FROM THE S-38R REFERENCE LINE DOWN NINE INCHES.  CAUSE, CONTACT BY GROUND EQUIPMENT LOADER.  REMANUFACTURED PER BOEING BLUEPRINT DRAWNINGS.  THE OUTER SKIN AND BONDED DOUBLER WERE REPAIRED BY INSTALLING AN EXTERNAL DOUBLER.
